Advanced Search
Article Contents
Article Contents

Multi-valued perturbation to evolution problems involving time dependent maximal monotone operators

  • * Corresponding author: Dalila Azzam-Laouir

    * Corresponding author: Dalila Azzam-Laouir 
Abstract / Introduction Full Text(HTML) Related Papers Cited by
  • In this paper, we study the existence of solutions for evolution problems of the form $ -\frac{du}{dr}(t) \in A(t)u(t) + F(t, u(t))+f(t, u(t)) $, where, for each $ t $, $ A(t) : D(A(t)) \to 2 ^H $ is a maximal monotone operator in a Hilbert space $ H $ with continuous, Lipschitz or absolutely continuous variation in time. The perturbation $ f $ is separately integrable on $ [0, T] $ and separately Lipschitz on $ H $, while $ F $ is scalarly measurable and separately scalarly upper semicontinuous on $ H $, with convex and weakly compact values. Several new applications are provided.

    Mathematics Subject Classification: Primary: 34A60, 28C20; Secondary: 28A25.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] S. AdlyT. Haddad and L. Thibault, Convex sweeping process in the framework of measure differential inclusions and evolution variational inequalities, Math. Program, 148 (2014), 5-47.  doi: 10.1007/s10107-014-0754-4.
    [2] H. AttouchA. Cabot and M.-O. Czarnecki, Asymptotic behavior of nonautonomous monotone and subgradient evolution equations, Trans. Amer. Math. Soc., 370 (2018), 755-790.  doi: 10.1090/tran/6965.
    [3] H. Attouch and A. Damlamian, Strong solutions for parabolic variational inequalities, Nonlinear Anal., 2 (1978), 329-353.  doi: 10.1016/0362-546X(78)90021-4.
    [4] D. Azzam-Laouir, W. Belhoula, C. Castaing and M. D. P. Monteiro Marques, Perturbed evolution problems with absolutely continuous variation in time and applications, J. Fixed Point Ttheory Appl., 21 (2019), Art. 40, 32 pp. https://doi.org/10.1007/s11784-019-0666-2. doi: 10.1007/s11784-019-0666-2.
    [5] D. Azzam-LaouirC. Castaing and M. D. P. Monteiro Marques, Perturbed evolution problems with continuous bounded variation in time and applications, Set-Valued Var. Anal., 26 (2018), 693-728.  doi: 10.1007/s11228-017-0432-9.
    [6] D. Azzam-LaouirS. Izza and L. Thibault, Mixed semicontinuous perturbation of nonconvex state-dependent sweeping process, Set Valued Var. Anal., 22 (2014), 271-283.  doi: 10.1007/s11228-013-0248-1.
    [7] D. Azzam-LaouirA. Makhlouf and L. Thibault, On perturbed sweeping process, Appl. Analysis, 95 (2016), 303-322.  doi: 10.1080/00036811.2014.1002482.
    [8] V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Noordhoff Int. Publ. Leyden, 1976,352 pp.
    [9] V. Barbu, Nonlinear Differential Equations of Monotone Types in Banach Spaces, Springer, 2010. doi: 10.1007/978-1-4419-5542-5.
    [10] H. Benabdellah and A. Faik, Perturbations convexes et non convexes des équations d'évolution, Port. Math., 53 (1996), 187-208. 
    [11] H. Brézis, Opérateurs Maximaux Monotones et Semi-Groupes de Contractions dans les Espaces de Hilbert, North Holland, 1973.
    [12] B. Brogliato, Nonsmooth Mechanics: Models, Dynamics and Control, Springer, 3rd edition, 2016. doi: 10.1007/978-3-319-28664-8.
    [13] C. CastaingT. X. Dúc Ha and M. Valadier, Evolution equations governed by the sweeping process, Set-Valued Anal., 1 (1993), 109-139.  doi: 10.1007/BF01027688.
    [14] C. Castaing and M. D. P. Monteiro Marques, Evolution problems associated with nonconvex closed moving sets with bounded variation, Portugal. Math., 53 (1996), 73-87. 
    [15] C. CastaingM. D. P. Monteiro Marques and P. Raynaud de Fitte, A Skorohod problem governed by a closed convex moving set, Journal of Convex Analysis, 23 (2016), 387-423. 
    [16] C. CastaingM. D. P. Monteiro Marques and P. Raynaud de Fitte, Second-order evolution problems with time-dependent maximal monotone operator and applications, Adv. Math. Econ., 22 (2018), 25-77. 
    [17] C. Castaing, P. Raynaud de Fitte and M. Valadier, Young Measures on Topological Spaces with Applications in Control Theory and Probability Theory, Kluwer Academic Publishers, Dordrecht, 2004. doi: 10.1007/1-4020-1964-5.
    [18] C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Mathematics, vol. 580. Springer-Verlag, Berlin, 1977.
    [19] B. Cornet, Contributions à la Théorie Mathématique des Mécanismes Dynamiques D'allocation des Ressources Thèse, Université de Paris IX, 1981.
    [20] J. Cortes, Discontinuous dynamical systems: A tutorial on solutions, nonsmooth analysis, and stability, Control Systems Magazine, 28 (2008), 36-73.  doi: 10.1109/MCS.2008.919306.
    [21] J. F. Edmond and L. Thibault, Relaxation of an optimal control problem involving a perturbed sweeping process, Math. Program, Ser. B, 104 (2005), 347–373. doi: 10.1007/s10107-005-0619-y.
    [22] J. F. Edmond and L. Thibault, BV solutions of nonconvex sweeping process differential inclusion with perturbation, J. Differential Equations, 226 (2006), 135-179.  doi: 10.1016/j.jde.2005.12.005.
    [23] A. Haraux, Nonlinear Evolution Equations-Global Behavior of Solutions, Lecture Notes in Mathematics, 841. Springer-Verlag, 1981.
    [24] M. Kunze and M. D. P. Monteiro Marques, BV solutions to evolution problems with time-dependent domains, Set-Valued Anal., 5 (1997), 57-72.  doi: 10.1023/A:1008621327851.
    [25] M. D. P. Monteiro Marques, Perturbations convexes semi-continues supérieurement de problèmes d'évolution dans les espaces de Hilbert, Séminaire d'Analyse Convexe, Montpellier, 14 (1984), 23 pp.
    [26] M. D. P. Monteiro Marques, Differential Inclusions in Nonsmooth Mechanical Problems, Shocks and Dry Friction, Birkhäuser, Basel, 1993. doi: 10.1007/978-3-0348-7614-8.
    [27] J.-J. Moreau, Evolution problem associated with a moving convex set in a Hilbert space, J. Differential Equations, 26 (1977), 347-374.  doi: 10.1016/0022-0396(77)90085-7.
    [28] F. Nacry, Perturbed BV sweeping process involving prox-regular sets, Journal of Nonlinear and Convex Analysis, 18 (2017), 1619-1651. 
    [29] J.-S. Pang and D. E. Stewart, Differential variational inequalities, Math. Prog., Ser. A, 113 (2008), 345–424. doi: 10.1007/s10107-006-0052-x.
    [30] A. TanwaniB. Brogliato and C. Prieur, Well-posedness and output regulation for implicit time-varying evolution variational inequalities, SIAM J. Control Optim., 56 (2018), 751-781.  doi: 10.1137/16M1083657.
    [31] L. Thibault, Propriétés des Sous-Différentiels de Fonctions Localement Lipschitziennes définies sur un espace de Banach séparable. Applications, Thèse, Université Montpellier Ⅱ, 1976, 32 pp.
    [32] M. Valadier, Quelques résultats de base concernant le processus de la rafle, Sém. Anal. Convexe, Montpellier, 3 (1988), 30 pp.
    [33] A. A. Vladimirov, Nonstationary dissipative evolution equation in Hilbert space, Nonlinear Anal., 17 (1991), 499-518.  doi: 10.1016/0362-546X(91)90061-5.
    [34] I. I. Vrabie, Compactness Methods for Nonlinear Evolution, Pitman Monographs and Surveys in Pure and Applied Mathematics, 32. Longman Scientific & Technical, Harlow; John Wiley & Sons, Inc., New York, 1987.
  • 加载中

Article Metrics

HTML views(1877) PDF downloads(473) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint